# SDR ASOA2014033110240

- Difficulty date: March 2, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 682
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 682 HAS A DENT .060" DEEP WITH CRACK .185" LONG BETWEEN S26L - 26R.   DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-01.   REPAIRED IAW EA 28-2014-006 AND EA 28-2014-006.
